# SDR SWAA2021080597072

- Difficulty date: July 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241FF HAS BEEN REMOVED BECAUSE OF INSERT DAMAGE.  REPLACED CABIN FLOOR PANEL 241FF PER AMM 53-21-00; [02] REPLACED AND INSTALLED CABIN FLOOR PANEL 241FF PER AMM 53-21-00.
